Thinking About Taking An Oral Acne Prescription?

Just How Dangerous Can Acne Medications Be?

Oral acne medications are a very popular way of treating the dreaded skin condition that plagues teenagers, preteens and adults. People who suffer from acne are usually willing to try anything to get rid of it. Unfortunately, that often means taken an oral acne prescription. Acne medications taken orally often have significant side effects and it is important to question whether these side effects are actually worse than the acne itself.

What You Need To Know

Some acne medications can cause some serious side effects including depression, increased suicide rates, and many other undesirable psychiatric symptoms. Other unpleasant side effects include headaches, nausea, vomiting, and blurred vision. Red, itchy eyes also may result from some medications because of decreased tear production and some oral acne medications even list kidney and liver problems as well as jaundice as side effects. Perhaps one of the most serious side effects associated with oral acne medications is that of severe birth defects in the children of pregnant women who have taken the drugs.

If you are prescribed an oral acne medication, it is important that you thoroughly question your doctor or pharmacist about possible side effects and potential drug interactions with any other medications you might be taking. Don’t assume that you are obligated to get your prescription filled just because the doctor wrote it. Always inquire about other treatment options available to you and always try natural methods of eliminating acne before you even think about filling an oral acne prescription.

To get some really great advice and insights into natural acne treatments that don’t do more harm than good, sign up for the free e-course at this acne treatment website. Once you start absorbing the valuable information the e-course has to offer, you may realize you don’t need a prescription acne medication at all.

Comments

Hi, never take oral medicine. It will only make the case worse and you'll regret it later. Ther's a lot of side effects. try a multivitamin cream available in India. log on to www.clearock.in/garuda and buy Vitalook and use it twice a day and see how it works. It worked for me and my friend.

Recent Posts

Is Acne Contagious?

Can Swimming in a Pool Cause Chloracne?

Pomade Acne, a Self-Inflicted Dermatological Problem

Dealing with Adult Acne

Treating Acne in Dark-Skinned People: A Few Pointers

Is There a Link Between Acne and Obesity?

Acne and Unexpressed Emotion: Is There a Connection?

More Acne Myths to Forget

Understanding Different Types of Acne

What Causes Baby Acne -- And How to Treat It

Search


Subscribe to this site's feed
atom
rss

« Have Acne? Be Careful What You Wash With! | Home | Drink Your Acne Away »

Copyright © AcneMythsEtc.com. All rights reserved.
All trademarks are the property of their respective owners.